Download this article
 Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
On Poisson transforms for spinors

Salem Ben Saïd, Abdelhamid Boussejra and Khalid Koufany

Vol. 5 (2023), No. 4, 771–792

Let (τ,V τ) be a spinor representation of Spin (n) and let (σ,V σ) be a spinor representation of Spin (n 1) that occurs in the restriction τ| Spin (n1).

We consider the real hyperbolic space Hn() as the rank one symmetric space Spin 0(1,n)Spin (n) and the spinor bundle ΣHn() over Hn() as the homogeneous bundle Spin 0(1,n) ×Spin (n)V τ.

In this paper we characterize eigenspinors of the algebra of invariant differential operators acting on ΣHn() which can be written as the Poisson transform of Lp-sections of the bundle Spin (n) ×Spin (n1)V σ over the boundary Sn1 Spin (n)Spin (n 1) of Hn(), for 1 < p < .

Poisson transform, real hyperbolic space, Spin representation, Spinor bundle
Mathematical Subject Classification
Primary: 15A66, 43A85, 22E30
Received: 6 December 2022
Revised: 22 July 2023
Accepted: 7 August 2023
Published: 21 November 2023
Salem Ben Saïd
Department of Mathematical Sciences, College of Science
United Arab Emirates University
Abu Dhabi
United Arab Emirates
Abdelhamid Boussejra
Department of Mathematics, Faculty of Sciences
University Ibn Tofail
Khalid Koufany
Institut Elie Cartan de Lorraine
Université de Lorraine